# SDR CA120822008

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, NR 1 HYDRAULIC CAUTION LIGHT ILLUMINATED ALONG WITH NR 1 HYDRAULIC FLUID LEVEL QUICKLY DROPPING FROM 75 PERCENT TO 70 PERCENT, 40 PERCENT.  ON ARRIVAL ADDITIONAL REPORT OF NR 1 HYDRAULIC FLUID QTY UP 100 PERCENT, THEN QUICKLY DROPPING FROM 70 PERCENT TO 60 PERCENT, THEN 40 PERCENT WITHIN MINUTES.  ALSO NR 1 ENGINE COWL WAS WET WITH HYDRAULIC FLUID.  MAINTENANCE FOUND NR 1 EDP FAILED, REPLACED NR 1 EDP, NR 1 HYD SYS FLUSHED ACFT SERVICEABLE.
